# SDR DALA2015082605212

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT  HAS DAMAGED METALIZED ON RUDDER SKIN BOTH SIDE.  METALLIZED ON RUDDER SKIN BOTH SIDE WAS REPAIRED IAW SRM 51-70-1A AND JIC 9818779 CARD 200-8149-05.
